MathSciNet Relay Station
MathSciNet bibliographic data
MR1983782 49J45 (35Q99 49J10 60H15 82C35)
Carlen, E. A.; Gangbo, W. Constrained steepest descent in the 2-Wasserstein metric. Ann. of Math. (2) 157 (2003), no. 3, 807–846.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement